# SDR ASAA0080009

- Difficulty date: January 14, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 460, CREW REPORTED THE AFT CABIN ENTRY DOOR HANDLE WAS DIFFICULT TO OPERATE.  LUBRICATED THE DOOR HANDLE MECHANISM AND OPERATED NORMALLY.  (M)
